# SDR DHL9872408C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 4 SLAT LOWER SKIN IS CRACKED AT CUTOUT FOR O/B UP STOP PAD.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 51-40-2, 6 X 4.5.  N/R 1086.
